|Is it time for Ziagen?
Jun 29, 1999
I've been hiv+ since jan98. my current meds are only sustiva and combivir. I had bronchitis in jan99 and the vl increase from <400 to 675. retest in march for a result of 400, test in april and it was <50. Now in my last testing is increasing to 175. My doctor is strongly recommending to add Ziagen into my regimen, otherwise there could be risk. I'm scared from the side effects of this new med. Any suggestions? Thanks in advance.
| Response from Dr. Holodniy
Most all people do very well with ziagen. It is very potent as an antiviral. I might consider sitting tight until your next viral load, it it's <50 again, you don't hav to add. If the trend is above 500, you could consider adding a new agent.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Penis After Sex With Stripper Condom Broke Worried I Have HIV
- Itchy Rash After Sex With Hooker Sign Of HIV AIDS
- Itchy Scrotum After Getting Scratched Sign Of HIV AIDS
- Red Spots After Rubbing Penis Worried I Have HIV
- Tingling In Feet After Swallowing Sperm Sign Of HIV AIDS
- Can A Vaginal Cyst Look Like An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.